# SDR HDNA20231003001

- Difficulty date: September 15, 2023
- Submitted: October 3, 2023
- Operation: Air carrier
- Aircraft: N918EC
- Make and model: Bolkms BK117C2
- Aircraft serial: 9121
- Aircraft time: 5,370 hours, 13,554 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Rib
- Part number: B533K139204
- Part serial: NONE
- Condition: Cracked
- Location: Zone 100
- Part time: 5,370 hours, 13,554 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

MULTIPLE AREAS OF DAMAGE NOTED TO THE RH LOWER FUSELAGE DUE TO MIS-DRILLED NUT PLATES.  REPAIRED DAMAGE TO THE RH STA 3795 LOWER RIB PN: B533K5139-204 AND RH LOWER SKIN (2 PLACES) PN: B533K5131-203 CAUSED BY MIS-DRILLED NUT PLATES AND ASSOCIATED ATTACHMENT HARDWARE I.A.W AIRBUS HELICOPTERS INC ISSUED RDAS AHI 145 53 003 23 ISSUE A.
